# SDR EE4Y20110510

- Difficulty date: September 7, 2011
- Submitted: September 7, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2982
- Aircraft time: 18,222 hours, 8,750 cycles
- Engine: Iae V2524A5
- Engine time: 18,222 hours, 8,750 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Pylon
- Component: Pylon, V2524A5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, PYLON AFT LOWER SECTION INBD AND OTBD SKIN WITH CORROSION. REPLACED NR 2 ENGINE PYLON AFT LOWER T/E INBD AND OTBD SKIN PANELS IAW SRM 51-71-11 PAR 5 AND 6.
